A class of bounded hereditary noetherian domains

Dlab V, Ringel CM (1985)
Journal of Algebra 92(2): 311-321.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor/in
;
Erscheinungsjahr
1985
Zeitschriftentitel
Journal of Algebra
Band
92
Ausgabe
2
Seite(n)
311-321
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1775804

Zitieren

Dlab V, Ringel CM. A class of bounded hereditary noetherian domains. Journal of Algebra. 1985;92(2):311-321.
Dlab, V., & Ringel, C. M. (1985). A class of bounded hereditary noetherian domains. Journal of Algebra, 92(2), 311-321. doi:10.1016/0021-8693(85)90123-1
Dlab, V., and Ringel, C. M. (1985). A class of bounded hereditary noetherian domains. Journal of Algebra 92, 311-321.
Dlab, V., & Ringel, C.M., 1985. A class of bounded hereditary noetherian domains. Journal of Algebra, 92(2), p 311-321.
V. Dlab and C.M. Ringel, “A class of bounded hereditary noetherian domains”, Journal of Algebra, vol. 92, 1985, pp. 311-321.
Dlab, V., Ringel, C.M.: A class of bounded hereditary noetherian domains. Journal of Algebra. 92, 311-321 (1985).
Dlab, Vlastimil, and Ringel, Claus Michael. “A class of bounded hereditary noetherian domains”. Journal of Algebra 92.2 (1985): 311-321.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:19Z
MD5 Prüfsumme
bb929cecf5208182838d9d2672ceca4f